# SDR SWAA2021080486765

- Difficulty date: June 21, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN 3RD VERTICAL STIFFENER ON RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB AT STABILIZER STATION 129.50. ; / [01] -ACCESSED RT HORIZONTAL STABILIZER FRONT SPAR WEB FROM STAB STATION 111.10 TO STAB STATION 147.90 IAW SRM 51-40-02-0G-0  -REMOVED RT HORIZONTAL STABILIZER INSPAR RIB LOCATED AT STAB STATION 129.50 IAW SRM 51-40-02-0G-0; [02] CUT AND REMOVED CRACK DAMAGE ON STIFFENER L=0.75'X W=0.35' IAW SRM 55-10-09-2R-4.; [03] VERIFIED DAMAGE REMOVAL AND DIMENSIONS PER SRM 55-10-09-2R-4; [04] HFEC INSP OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071 EQUIP ID#: ATS2407 S/N: MM1591DD064104; [05] HFEC INSP CUTOUT IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071; [06] FABRICATED REPAIR PARTS IAW SRM 55-10-09-2R-4 STEP 4F THROUGH 4J.REPAIR PARTS MADE FROM T-SECTION 60-5872#7075T76511 LOT # 1449876-1; ANGLE BAC1490-2793#7075762 LOT # 1412885-2; SHIMS 2 707576#0.016' LOT # 1439717-1. APPLIED CHEMICAL CONVERSION COATING TO REPAIR PARTS AND RIB BARE SURFACES IAW SRM 55-10-09-2R-4 STEP 4K.; [07] VERIFIED FABRICATION OF REPAIR PARTS IAW SRM 55-10-09-2R-4; VERIFIED APPLICATION OF CHEMICAL CONVERSION COATING IAW SRM 55-10-09-2R-4;[17] REPAIRED 3RD VERTICAL ON RT HORIZONTAL STAB INSPAR RIB AT STAB STA 129.50 IAW SRM 55-10-09-2R-4; COMPLETION VERIFIED.
